Posted 1/7/2008 8:04 PM (GMT -7)
I wanted to say hello, and sorry about your diagnosis. I took Asacol for a few years and never had any arm pains. All I remember is bad headaches all the time on it. I don't want to upset you, but it is probably the disease itself causing you to feel lousy, irritable and tired. Sometimes it can really wear on the body. Try to get extra rest if you can. Your arms might be hurting from the overall inflammation in your body and the lifting you do at work. Definitely mention it to your doctor. Please tell us what the doctor says.
Diagnosed with Left-sided Ulcerative Colitis 1995 at 15
Tried: Prednisone, Rowasa & Hydrocortisone Enemas, Proctofoam, Sulfasalazine, Asacol, Probiotics, Fish Oil, Canasa, Enotcourt, Colazol, Proctocort, Anamantle, etc...
Diagnosed with Ulcerative Proctitis with almost rectovaginal fistula in 2004, put on Remicade, August 2007:Increased Remicade dosage-700mg every 6 weeks,diagnosed with Psoriatic Arthritis & Fibromyalgia Current meds:
Remicade 700mgs every 6 wks (had reaction, will start Humira in 6 weeks) Lomotil, Darvocet, Clorazepate, Proctofoam HC, Tapering Prednisone again :( for joint pain, Glucosamine 500 mgs, Vitamin B